# SDR 2021FA0000132

- Difficulty date: February 19, 2021
- Submitted: May 11, 2021
- Operation: General aviation
- Aircraft: N601RC
- Make and model: Cndair CL6002A12
- Aircraft serial: 3055
- Aircraft time: 11,548 hours
- Engine: Ge CF343A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Binding
- Location: Lt & Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF THE FLAPS AT 10 DEGREES. CORRECTIVE ACTION WAS LUBRICATION OF THE FLAP ACTUATORS IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUALS FOLLOWED BY AN OPERATIONAL CHECK
